# SDR QXEA200602410

- Difficulty date: August 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C3 CHECK- RIGHT OUTBOARD SPOILER CENTER HINGE PCU ATTACH FITTING ON REAR WING SPAR INBOARD FLANGE HAS IMPACT DAMAGE.  BLENDED DAMAGE PER SRM 51-12-00, AMOUNT OF MATERIAL REMOVED .002".  WITHIN LIMITS OF REO 670-57-51-103.  TREATED AND PAINTED AREA.
